Integrals of hypergeometric functions.
Mathematische Zeitschrift, Tome 89 (1965), pp. 74-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
special functions
@article{MZ_1965__89_170425,
author = {R.G. Buschmann},
title = {Integrals of hypergeometric functions.},
journal = {Mathematische Zeitschrift},
pages = {74--76},
year = {1965},
volume = {89},
url = {http://geodesic.mathdoc.fr/item/MZ_1965__89_170425/}
}
R.G. Buschmann. Integrals of hypergeometric functions.. Mathematische Zeitschrift, Tome 89 (1965), pp. 74-76. http://geodesic.mathdoc.fr/item/MZ_1965__89_170425/